# SDR MALA020105

- Difficulty date: January 5, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3365 OUT OF DTW, RT DUCT OVER TEMP LIGHT CAME ON SEVERAL TIMES EVEN WITH A COLD TEMP SELECTED.  A MID-TEMP AND THE TEMP SELECTOR IN MANUAL WHEN BLEED WAS OPEN WARM AIR WAS BEING BLOWN OUT, EVEN WITH TEMP SELECTED TO COLD.  AIR RETURN TO DTW.  MAINTENANCE INSPECTED SYSTEM, SYSTEM OPERATED NORMALLY IN MANUAL AT ALL TIMES AUTO MODE INTERMITTENT.  MAINTENANCE REPLACED DUCT TEMP SENSOR, DUCT OVERTEMP SWITCH, RIGHT DECK CONTROLLER SWAPPED FOR COMPARATIVE MX CONTROL AUTO TEMP SENSOR.  ALL CHECKS GOOD AT THIS TIME.
